# SDR R61A2024120900584

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 34,541 hours, 25,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424003
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BI-WEEKLY INSPECTION FOUND RH WING SKIN CRACKED JUST INDB OF RIB 17 AND AFT OF FWD SPAR APROX 1 INCH LONG. REPAIRED IAW ETD2024-170-032412 ALSO REF VP-050678-2024 N/R 1 FOR WORK ACCOMPLISHED.
